- 02-08-2008, 06:22 PM
New to the forum here and had a question about aspire36. Took aspire36 about a hour ago and I know the flushing of the face is a common side effect, but my lips have become really red to to the point that it looks as if I am wearing something. My heart also feels to be racing faster than usual and am feeling a little nauseas, I was just curious if these are abnormal effects to worry about or just part of the general effects that happen to some people. Anyone with advice would be greatly appreciated.
- 02-08-2008, 06:25 PM
The flushy feeling and redness of the lips is the increase in bloodflow.
What'd you down it with? Vitamin C seems to help a lot of people.
- 02-08-2008, 06:29 PM
I took with a vitamin water and that has vitamin c in it...I also seem to be having a funny numb feeling in my chest. So I just am waiting to see if the effects pass, because right now there just not good.
02-08-2008, 06:34 PM
02-08-2008, 06:38 PM
Not have had any heart trouble per say. I do have neo cardogenic syncope (unsure of the exact spelling) which just means that if I don't have enough fluids or sodium I could pass out, so I always drink plenty of fluids. and only seasonal allergies and to a pain med. But yah the main concern of mine is the the tingly feeling that is going on the left side of me chest.
02-08-2008, 06:43 PM
02-08-2008, 06:44 PM
No I have not, how do I go about doing that?
02-08-2008, 06:48 PM
Try sending a PM to 'Palo Alto Labs' or 'john123131.' Let them know what you're experiencing.
It sounds like the Lite would've been a better option for you. The original seems to be a little too much for some people. I only experienced severe congestion, but that was it.
02-09-2008, 09:36 AM
Aspire36 is an excellent product that may trigger some "unpleasant sides" in some. There are a number of useful precautions required to avoid or reduce these "unpleasant" issues.
1) Take some beta alanine or potent antioxidants (some combination of ubiquinol, alpha lipoic acid, grape seed extract, green tea, vitamin c, ascorbyl palmitate, and so on) with Aspire36. This should help manage the massive free-radical action triggered by the concentrated nitric-oxide elevation caused by Aspire36.
2) Try Advil to manage the headaches that might emerge.
3) Avoid taking caffeine simultaneously.
4) Consume a lot of water.
5) If all else fails, consider Aspire36 Lite
Product Educator | USPowders
Statements made by this online persona are the sole property of the owner, and do not necessarily reflect USPowders opinion as a whole.
Similar Forum Threads
- By AdelV in forum SupplementsReplies: 16Last Post: 12-05-2007, 03:56 PM
- By xcreed in forum AnabolicsReplies: 5Last Post: 01-13-2003, 11:12 PM
- By windwords7 in forum SupplementsReplies: 36Last Post: 12-31-2002, 06:07 PM
- By Sanosuke in forum SupplementsReplies: 15Last Post: 10-29-2002, 11:22 AM
- By WYD02 in forum AnabolicsReplies: 1Last Post: 10-22-2002, 07:22 PM